Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Proposed Taxonomic Change in the Tribe Maydeae (Family Gramineae)

R. G. Reeves and P. C. Mangelsdorf
American Journal of Botany
Vol. 29, No. 10 (Dec., 1942), pp. 815-817
Stable URL: http://www.jstor.org/stable/2437648
Page Count: 3
  • Read Online (Free)
  • Download ($12.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Proposed Taxonomic Change in the Tribe Maydeae (Family Gramineae)
Preview not available

Page Thumbnails

  • Thumbnail: Page 
815
    815
  • Thumbnail: Page 
816
    816
  • Thumbnail: Page 
817
    817